Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1586 Publications
2014 | Journal Article | LibreCat-ID: 33362
Kolb M, Krejčiřík D. The Brownian traveller on manifolds. Journal of Spectral Theory. 2014;4(2):235-281. doi:https://doi.org/10.4171/jst/69
LibreCat
| DOI
2014 | Conference Paper | LibreCat-ID: 31369 |

Panse A, Hilgert J, Hoffmann M. Handlungsbedarf in fachmathematischen Veranstaltungen? – Spezielle Maßnahmen an der Universität Paderborn. In: Roth J, Ames J, eds. Beiträge zum Mathematikunterricht 2014. WTM-Verlag; 2014:883–886. doi:10.17877/DE290R-15591
LibreCat
| DOI
| Download (ext.)
2014 | Journal Article | LibreCat-ID: 51394
Hilgert J, Möllers J, Kobayashi T. Minimal representations via Bessel operators. J Math Soc Japan. 2014;66:349-414.
LibreCat
2014 | Journal Article | LibreCat-ID: 51393
Hilgert J, Wurzbacher T, Alldridge A. Singular superspaces. Math Z. 2014;278:441-492.
LibreCat
2014 | Book Chapter | LibreCat-ID: 51466
Hilgert J, Ólafsson G. The Radon transform and its dual for limits of symmetric spaces. In: Mason G, Penkov I, Wolf JA, eds. Developments and Retrospectives in Lie Theory - Geometric and Analytic Methods. Vol 37. Developments in Mathematics. Springer; 2014.
LibreCat
2014 | Book Chapter | LibreCat-ID: 51465
Hilgert J, Hoffmann M, Panse A. Schwierigkeiten von Studienanfängern, verschiedene Lehrmethoden und Fragen an die Didaktik. In: Roth J, Ames J, eds. Beiträge zum Mathematikunterricht 2014. WTM Verlag; 2014.
LibreCat
2014 | Preprint | LibreCat-ID: 51531
Hilgert J, Pasquale A, Przebinda T. Resonances for the Laplacian on Riemannian symmetric spaces: the case of SL(3,R)/SO(3). Published online 2014.
LibreCat
| Download (ext.)
2014 | Journal Article | LibreCat-ID: 45935
Axelsson O, Karátson J, Kovács B. Robust Preconditioning Estimates for Convection-Dominated Elliptic Problems via a Streamline Poincaré--Friedrichs Inequality. SIAM Journal on Numerical Analysis. 2014;52(6):2957-2976. doi:10.1137/130940268
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 45934
Kovács B. On the numerical performance of a sharp a posteriori error estimator for some nonlinear elliptic problems. Applications of Mathematics. 2014;59(5):489-508. doi:10.1007/s10492-014-0068-0
LibreCat
| DOI
2014 | Dissertation | LibreCat-ID: 51696
Werth G. Ziehen und Beweisen mit DGS. Welche Beweiskraft haben für Studierende die Erkenntnisse, die sie im Zugmodus gewinnen?; 2014.
LibreCat
| Download (ext.)
2014 | Journal Article | LibreCat-ID: 32025
Küster B. Discontinuity of the Fuglede-Kadison determinant on a group von Neumann algebra. Communications in Mathematics. 2014;22(2):141-149.
LibreCat
2014 | Book | LibreCat-ID: 48384
Wessel L. Fach-und sprachintegrierte Förderung durch Darstellungsvernetzung und Scaffolding: ein Entwicklungsforschungsprojekt zum Anteilbegriff. Vol 19. Springer-Verlag; 2014.
LibreCat
2014 | Journal Article | LibreCat-ID: 31296
Barkhofen S, Faure F, Weich T. Resonance chains in open systems, generalized zeta functions and clustering of the length spectrum. Nonlinearity. 2014;27(8):1829-1858. doi:10.1088/0951-7715/27/8/1829
LibreCat
| DOI
| arXiv
2014 | Journal Article | LibreCat-ID: 31297
Weich T, Barkhofen S, Kuhl U, Poli C, Schomerus H. Formation and interaction of resonance chains in the open three-disk system. New Journal of Physics. 2014;16(3). doi:10.1088/1367-2630/16/3/033029
LibreCat
| DOI
| arXiv
2014 | Journal Article | LibreCat-ID: 37667
Rösler M, Remling H. Convolution algebras for Heckman–Opdam polynomials derived from compact Grassmannians. Journal of Approximation Theory. 2014;197:30-48. doi:10.1016/j.jat.2014.07.005
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 40068
Bogdan K, Dyda B, Luks T. On Hardy spaces of local and nonlocal operators. Hiroshima Mathematical Journal. 2014;44(2):193-215. doi:10.32917/hmj/1408972907
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 34845
Fieker C, Klüners J. Computation of Galois groups of rational polynomials. LMS Journal of Computation and Mathematics. 2014;17(1):141-158. doi:10.1112/s1461157013000302
LibreCat
| DOI
| arXiv
2014 | Journal Article | LibreCat-ID: 42793
Kirschmer M. One-class genera of maximal integral quadratic forms. Journal of Number Theory. 2014;136:375-393. doi:10.1016/j.jnt.2013.10.007
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 42801
Kirschmer M, LEEDHAM-GREEN C. Computing with subgroups of the modular group . Glasgow Mathematical Journal. 2014;57(1):173-180. doi:10.1017/s0017089514000202
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 42794
Eick B, Kirschmer M, Leedham-Green C. The constructive membership problem for discrete free subgroups of rank 2 of SL₂(R). LMS Journal of Computation and Mathematics. 2014;17(1):345-359. doi:10.1112/s1461157014000047
LibreCat
| DOI